# SDR ASAA0873555

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO PIT FLOORBOARD SUPPORT WEB BS 767 787 RBL 20.  AFT CARGO PIT FLOORBOARD SUPPORT WEB BS 767 787 RBL 20 REPLACED WITH MADE REPAIR PART IAW 737 700 SRM 51 40 02.
